Please use this identifier to cite or link to this item:
Title: Atypical Jaw-bone Metastases: A 20-year Retrospective Analysis
Authors: Benedeti A., Popovski V., Kirkov A., Iliev A., Banev S., Ilievski B., Stamatoski A.
Issue Date: 2017
Publisher: Oral & Maxillofacial Pathology Journal 2017; 8 (1): 1-4
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

checked on Jun 29, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.